# SDR VNAA2009041900012

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 12,017 hours, 12,279 cycles
- Engine: Ge CF34*
- Engine time: 12,017 hours, 12,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE AT GPT.  MAINTENANCE FOUND EVIDENCE OF BIRD DEBRIS IN RT ENGINE COWL.  MAINTENANCE CLEANED AND ACCOMPLISHED A BORESCOPE PER THE MANUFACTURER MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
